# SDR DALA2023012300470

- Difficulty date: January 5, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 70,539 hours, 28,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2568726) DURING VIASAT WIFI INSTALL, ATYPICAL DOUBLERS FOUND PAST DWG LIMITS. DEMOD DOUBLER MODIFIED TO BE WIDER. ASSOCIATED ER/A 00-604661 ADDED FOR AC 3717.
